# SDR FDEA201407081655

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 66,530 hours, 22,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101651
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SIGN M730 WILL NOT ILLUMINATE DURING TEST.  R & R BATTERY PACK IAW MM 33-51-07-2-2.  OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.
